# SDR SWAA2021081095294

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT AFT CARGO BAY BS820 RBL19 WL159. ; / [01] REMOVED CORROSION ON STRAP AT AFT CARGO BAY PER REF SRM 53-60-15-1A-1 L=1 W=1; [02] VERIFIED REMOVAL OF CORROSION ON STRAP AT AFT CARGO BAY PER REF SRM 53-60-15-1A-1 L=1'; W=1'; [03] UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS = 0.079' CAL ID ATS2031 E650; [04] VERIFIED LIMITS ON BLENDED AREA L=1 W=1 ORIGINAL MATERIAL THICKNESS IS .100 REMAINING THICKNESS .079 THEREFORE FOUND TO BE OUT OF LIMITS PER REF SRM 53-60-15-1A-1; [05] VERIFIED OUT OF LIMITS; [06] REPLACEMENT OF PART WILL BE ACCOMPLISHED ON CARD ID: TTG8Q005TJ0X; [07] VERIFIED ACTION 6; [08] VERIFIED ACTION 6
